Curvature homogeneity of affine connections on two-dimensional manifolds

Volume 81 / 1999

Oldřich Kowalski, Barbara Opozda, Zdeněk Vlášek Colloquium Mathematicum 81 (1999), 123-139 DOI: 10.4064/cm-81-1-123-139

Abstract

Curvature homogeneity of (torsion-free) affine connections on manifolds is an adaptation of a concept introduced by I. M. Singer. We analyze completely the relationship between curvature homogeneity of higher order and local homogeneity on two-dimensional manifolds.

Authors

  • Oldřich Kowalski
  • Barbara Opozda
  • Zdeněk Vlášek

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image